Show simple item record

dc.creatorBernal González, Luises
dc.creatorCalderón Moreno, María del Carmenes
dc.creatorLuh, Wolfganges
dc.date.accessioned2019-06-19T08:07:56Z
dc.date.available2019-06-19T08:07:56Z
dc.date.issued2010-03-01
dc.identifier.issn0022-247Xes
dc.identifier.urihttps://hdl.handle.net/11441/87511
dc.description.abstractLet A be an unbounded Arakelian set in the complex plane whose complement has infinite inscribed radius, and ψ be an increasing positive function on the positive real numbers. We prove the existence of a dense linear manifold M of entire functions all of whose nonzero members are Birkhoff-universal, such that each function in M has overall growth faster than ψ and, in addition, exp(|z|α)f(z) → 0 (z → ∞, z ∈ A) for all α < 1/2 and f ∈ M. With slightly more restrictive conditions on A, we get that the last property also holds for the action T f of certain holomorphic operators T. Our results unify, extend and complete recent work by several authors.es
dc.description.sponsorshipPlan Andaluz de Investigación (Junta de Andalucía)es
dc.description.sponsorshipMinisterio de Educación y Ciencia (MEC). Españaes
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherElsevieres
dc.relation.ispartofJournal of Mathematical Analysis and Applications, 363 (1), 327-335.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectBirkhoff-universal functiones
dc.subjectDense lineabilityes
dc.subjectArakelian setes
dc.subjectInfinite order differential operatores
dc.subjectGrowth of entire functionses
dc.titleDense-lineability of sets of Birkhoff-universal functions with rapid decayes
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/submittedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Análisis Matemáticoes
dc.relation.projectIDFQM-127es
dc.relation.projectIDMTM2006-13997-C02-01es
dc.relation.projectIDMTM2006-26627-Ees
dc.relation.publisherversionhttps://reader.elsevier.com/reader/sd/pii/S0022247X09006921?token=F06CBABEA29041F303D8C566E85BD689976E8DD996934ECA5619EB9453EDCEFAD67467141FD80BE03419D304DC8C547Aes
dc.identifier.doi10.1016/j.jmaa.2009.08.049es
dc.contributor.groupUniversidad de Sevilla. FQM127: Análisis Funcional no Lineales
idus.format.extent19 p.es
dc.journaltitleJournal of Mathematical Analysis and Applicationses
dc.publication.volumen363es
dc.publication.issue1es
dc.publication.initialPage327es
dc.publication.endPage335es

FilesSizeFormatViewDescription
Dense-lineability of sets of ...302.0KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional